# SDR DALA2020021001028

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 522 BTW LONGS 26RH TO 26LH AT FWD CARGO COMPARTMENT MRB 53-302-07 (CCD) CORROSION LEVEL 1. CORROSION WAS REMOVED PER MD-90 SRM 51-10-03 PAR 26 (A) VOL II. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FLOOR SUPPORT STA 522 BTW LONGS 26RH TO 26LH AT FWD CARGO COMPARTMENT. NO CRACKS WERE FOUND ON REWORKED AREA PER ERA 511165-14MA REV. D AND DC-MD/BOEING NDTSPM PART 6, 06- 10-01.001 (EQUIPMENT: MENTOR C/N:1205 EXP: 08-OCT-20). (UT) WAS ACCOMPLISHED NDT SPM 04-00-07 PAR. 5 FIG. 3, SHEET 1-2, NOMINAL THICKNESS: 0.040" MINIMUM REMAINING THICKNESS IS: 0.038", THEREFORE ARE WITHIN LIMITS PER ERA 511165-14MA REV. D. EQUIPMENT: OLYMPUS 38DL PLUS EXP. DATE: 23/AUG/20. C/N: 1298, S/ N: 140938708, TRANSDUCER V260-RM. S/N: 947479 ASSOCIATED ER/A 00-511165 ADDED FOR AC 9208 (1480675)
